Login New user?  
01-Applied Mathematics & Information Sciences
An International Journal
               
 
 
 
 
 
 
 
 
 
 
 

Content
 

Volumes > Volume 10 > No. 2

 
   

A Fuzzy EOQ Model with Allowable Shortage under Different Trade Credit Terms

PP: 785-805
doi:10.18576/amis/100239
Author(s)
Chandra K. Jaggi, V. S. S. Yadavalli, Anuj Sharma, Sunil Tiwari,
Abstract
The present study formulates a fuzzy economic order quantity model under conditions of permissible delay in payments by considering price-dependent demand and higher interest earn rate on fixed sales revenue. This research paper scrutinizes all the possible cases which may exist inclusive of those that have not been considered by researchers so far. The proposed models allow fully backlog shortages. The proper mathematical models for various cases are developed to determine the optimal order quantity, the time period in which inventory of the positive stock is finished in addition to the total cycle length by maximizing the total fuzzy profit function. Further, the arithmetic operations for fuzzy demand parameters are defined under the function principle and for defuzzification, signed distance method has been used. Finally, the numerical examples are presented to show the validity of the model followed by the sensitivity analysis.

  Home   About us   News   Journals   Conferences Contact us Copyright naturalspublishing.com. All Rights Reserved